# SDR SWIA200922270

- Difficulty date: July 22, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 16,974 hours, 13,644 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR DRAG ANGLE CRACKED.  (C-CHECK)  REPAIRED PER REO.
